On the stability properties of a delay differential neoclassical model of economic growth

Buedo-Fernández, Sebastián and Liz, Eduardo: On the stability properties of a delay differential neoclassical model of economic growth. Electronic journal of qualitative theory of differential equations : special edition, (3) 43. pp. 1-14. (2018)

[img] Cikk, tanulmány, mű
ejqtde_2018_043.pdf

Download (518kB)

Abstract

The main aim of this paper is to establish sharp global stability conditions for the positive equilibrium of a well-known model of economic growth when a delay is considered in the production function. In order to deal with a broad scenario, we establish some results of global attraction for a general family of differential equations with variable delay; for it, we use the notion of strong attractor, which allows us to simplify the proofs, as well as to generalize previous results. Our study reveals that sometimes production delays are not able to destabilize the positive equilibrium, even if they are large. In other cases, the stability properties of the equilibrium depend on the interaction between the delay and other relevant model parameters, leading sometimes to stability windows in the bifurcation diagram.

Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : special edition
Date: 2018
Volume: 3
Number: 43
Page Range: pp. 1-14
ISSN: 1417-3875
Uncontrolled Keywords: Differenciálegyenlet - késleltetett
Additional Information: Bibliogr.: p. 12-14. ; Összefoglalás angol nyelven
Date Deposited: 2018. Nov. 06. 14:23
Last Modified: 2018. Nov. 07. 13:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/55713

Actions (login required)

View Item View Item